# SDR SWIA200718607

- Difficulty date: August 15, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 19,405 hours, 27,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN, FLIGHT NR 5469.  CLEANED AND LUBED DOOR HANDLE MECHANISM AND LINKAGE IAW EMB 120 MM 52-11-00.
